MathSciNet Relay Station
MathSciNet bibliographic data
MR2450418 (2009h:94032) 94A12 (68W15)
Cattivelli, Federico S.; Lopes, Cassio G.; Sayed, Ali H. Diffusion recursive least-squares for distributed estimation over adaptive networks. IEEE Trans. Signal Process. 56 (2008), no. 5, 1865–1877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement